# SDR AALA202204289692

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737
- Aircraft serial: 31157
- Aircraft time: 28,020 hours, 11,733 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW FRAME AT 25F BROKEN. REMOVED AND REPLACED WINDOW FRAME AT 25F PER AMM 25-21-12.
